# SDR 07FDEA02792

- Difficulty date: August 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 49,393 hours, 11,312 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37962
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ON TRIMMED AREA ON NOSE LANDING GEAR RIGHT SIDE TRUNNION FITTING, 03 EACH CRACKS FOUND ON LONGERON FROM LOWER FASTENER HOLE COMMON TO THE REPAIR AREA.   [08-17-07]   REPAIRED AS PER FEDEX EA 1-5310-112374,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
